# SDR HEEA082652

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- Aircraft time: 6,369 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 7012
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VOLUME CONTROL INCONSISTENT. REPLACED S901 VOLUME CONTROL SWITCH, REPLACED BAD DISPLAY LENS, INTERMITTENT DS901 DISPLAY AND REPAINTED FACEPLATE.  BENCH CHECK GOOD.
